# SDR ASAA12511079

- Difficulty date: February 11, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 14,902 hours, 4,652 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 1612
- Condition: Defective
- Location: Ac Bay
- Part time: 60,641 hours, 34,477 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB LEFT PACK LIGHT ILLUMINATED.  FOLLOWED QRH AND ATTEMPTED 2 RESETS PER MAINT CONTROL.  PACK LIGHT EXTINGUISHED AND RE ILLUMINATED BOTH TIMES.  LEFT RAM AIR DOOR LIGHT ILLUMINATED.  DIVERSION TIME: 31 MINUTES.  PERFORMED PROPER FIM FOR CLIMBOUT 21 53 00 810 817, NO FAULTS ON BITE CK.  PRECAUTIONARY REPLACED LEFT PACK TCV REF MM 21 51 10.  UPON REMOVAL OF VALVE FOUND THE INTERNAL TWO FLOATING SEALS ON THE VALVE BROKEN CAUSING VALVE TO STICK.  OPS LEAK & BITE CHECK GOOD.
